# SDR YENA2025012900123

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 44,319 hours, 14,656 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT#1703, SJU-MDE. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SJU) 'WITH A/P ON AIRCRAFT IS FLYING OUT OF TRIM. THE SIDE SLIP INDICATOR INDICATED VERY LARGE SIDE SLIP WHICH WAS NOT CORRECTED BY THE RUDDER TRIM. WITH A/P OFF MANUAL TRIM OF THE RUDDER WAS DONE TO ACHIEVE ZERO SIDE SLIP; PERFORMED VISIUAL INSPECTION FOUND RUDDER ASSY. WITH HYDRAULIC ON G/Y AND B TRAILING EDGE ALMOS 3 TO 4* OUT OFF CENTER POSITION PROCEDURE TO DEPRESS HYDRAULIC INSTALLED RIGGING PINS COCKPIT AND VERTICAL REMOVED RUDDER TRIM CONTROL BOX ASSY. ADJUSTED ROD FROM ACTUATOR AND REINSTALLED RUDDER TRIM BOX ASSY. REMOVED RIGGING PINS FROM COCKPIT ZONE SIDE STICK AND HORIZONTAL WHEELS ALSO FROM VERTICAL RIGGING PIMS OPS HYD. G/Y/B FOUND WITHING LIMIT AT 0.0 RUDDER AND HORIZONTAL AS PER A.M.M. 27-22-00-820-001-A OPS WORKING NORMAL AT THIS TIME. MCC NOTIFIED. ADRIAN A/C OKAY FOR SVC.'
